# SDR CALA2025062605930

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 86,057 hours, 34,169 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C191550
- Condition: Missing
- Part time: 5,400 hours, 2,592 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS FUEL CAP MISSING.  REPLACED FUELING CAP ON CDL.VERIFIED FUEL NOT LEAKING FROM FUELING RECEPTACLE.
